# SDR YENA2018101500682

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 53,038 hours, 18,852 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1214, DFW-BOS. NOTICED FUMES ON TAKEOFF AND CLIMB TO 10K. AND AGAIN ON DESCENT. BURNING EYES AND THROAT; ACCOMPLISHED TSM 71-00-00-810-801-A FOUND BAD DEOILER SEAL NR 1 ENG., (R&R REF. L.P 2495003 ITEM NR 2) ACCOMPLISHED ENG. RUN/LEAK CHECK, NO FUMES OR ODORS NOTED IN CABIN OR COCKPIT.
